Free Access
Issue
ESAIM: COCV
Volume 18, Number 2, April-June 2012
Page(s) 401 - 426
DOI https://doi.org/10.1051/cocv/2010103
Published online 13 April 2011
  1. O. Alvarez and A. Tourin, Viscosity solutions of nonlinear integro-differential equations. Ann. Inst. Henri Poincaré, Anal. non linéaire 13 (1996) 293-317. [Google Scholar]
  2. J.-P. Aubin, Viability Theory. Birkhäuser (1992). [Google Scholar]
  3. J.-P. Aubin and G. Da Prato, Stochastic viability and invariance. Ann. Sc. Norm. Pisa 27 (1990) 595–694. [Google Scholar]
  4. J.-P. Aubin and H. Frankowska, Set Valued Analysis. Birkhäuser (1990). [Google Scholar]
  5. M. Bardi and I. Capuzzo-Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi- Bellman equations. Systems and Control : Foundations and Applications, Birkhäuser (1997). [Google Scholar]
  6. M. Bardi and P. Goatin, Invariant sets for controlled degenerate diffusions : a viscosity solutions approach, in Stochastic analysis, control, optimization and applications, Systems Control Found. Appl., Birkhäuser, Boston, MA (1999) 191–208. [Google Scholar]
  7. M. Bardi and R. Jensen, A geometric characterization of viable sets for controlled degenerate diffusions. Set-Valued Anal. 10 (2002) 129–141. [CrossRef] [MathSciNet] [Google Scholar]
  8. G. Barles and C. Imbert, Second-order elliptic integro-differential equations : Viscosity solutions theory revisited. Ann. Inst. Henri Poincaré, Anal. non linéaire 25 (2008) 567–585. [CrossRef] [Google Scholar]
  9. G. Barles and E.R. Jakobsen, On the convergence rate of approximation schemes for Hamilton-Jacobi-Bellman equations. ESAIM : M2AN 36 (2002) 33–54. [CrossRef] [EDP Sciences] [Google Scholar]
  10. R. Buckdahn, S. Peng, M. Quincampoix and C. Rainer, Existence of stochastic control under state constraints. C. R. Acad. Sci. Paris Sér. I Math. 327 (1998) 17–22. [CrossRef] [MathSciNet] [Google Scholar]
  11. R. Buckdahn, D. Goreac and M. Quincampoix, Stochastic optimal control and linear programming approach. Appl. Math. Opt. 63 (2011) 257–276. [CrossRef] [MathSciNet] [Google Scholar]
  12. D.L. Cook, A.N. Gerber and S.J. Tapscott, Modelling stochastic gene expression : Implications for haploinsufficiency. Proc. Natl. Acad. Sci. USA 95 (1998) 15641–15646. [CrossRef] [Google Scholar]
  13. A. Crudu, A. Debussche and O. Radulescu, Hybrid stochastic simplifications for multiscale gene networks. BMC Systems Biology 3 (2009). [Google Scholar]
  14. M.H.A. Davis, Markov Models and Optimization, Monographs on Statistics and Applied probability 49. Chapman & Hall (1993). [Google Scholar]
  15. M. Delbrück, Statistical fluctuations in autocatalytic reactions. J. Chem. Phys. 8 (1940) 120–124. [CrossRef] [Google Scholar]
  16. S. Gautier and L. Thibault, Viability for constrained stochastic differential equations. Differential Integral Equations 6 (1993) 1395–1414. [MathSciNet] [Google Scholar]
  17. J. Hasty, J. Pradines, M. Dolnik and J.J. Collins, Noise-based switches and amplifiers for gene expression. PNAS 97 (2000) 2075–2080. [CrossRef] [PubMed] [Google Scholar]
  18. H.M. Soner, Optimal control with state-space constraint. II. SIAM J. Control Optim. 24 (1986) 1110–1122. [CrossRef] [MathSciNet] [Google Scholar]
  19. X. Zhu and S. Peng, The viability property of controlled jump diffusion processes. Acta Math. Sinica 24 (2008) 1351–1368. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.